# SDR BHKA52FN2202009

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N52FN
- Make and model: Lear 35A
- Aircraft serial: 424
- Engine: Garrtt TFE731*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE LT ENGINE ROLLED BACK TO SUB-IDLE DURING A SIMULATED ENGINE FAILURE DURING TAKEOFF. THE ENGINE PERFORMED NORMALLY DURING START, TAXI, AND THE INITIAL PORTION OF TAKEOFF. THE LT ENGINE ACCELERATED NORMALLY, AND THE THRUST LEVER POSITION AND ALL INDICATIONS MATCHED THE RT ENGINE. THE CAUSE OF THE ROLLBACK IS UNDER INVESTIGATION BY MX, AND DETAILS WILL BE PROVIDED WHEN THE CORRECTION IS MADE.
